Polynomial identities of incidence algebras
Author: Robert B. Feinberg
Journal: Proc. Amer. Math. Soc. 55 (1976), 25-28
MSC: Primary 16A38
MathSciNet review: 0404321
Full-text PDF Free Access
Abstract: In this paper we determine the polynomial identities satisfied by incidence algebras. One of our results is logically equivalent to the Amitsur-Levitzki Theorem on the polynomial identities satisfied by , the algebra of of matrices over a field .
-  Peter Doubilet, Gian-Carlo Rota, and Richard Stanley, On the foundations of combinatorial theory. VI. The idea of generating function, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971) Univ. California Press, Berkeley, Calif., 1972, pp. 267–318. MR 0403987
-  R. B. Feinberg, Characterization of incidence algebras, (in preparation).
-  Donald S. Passman, Infinite group rings, Marcel Dekker, Inc., New York, 1971. Pure and Applied Mathematics, 6. MR 0314951
- P. Doubilet, G.-C. Rota and R. Stanley, The idea of generating function, Proc. Sixth Berkeley Sympos. on Math. Statist. and Probability, vol. II, Univ. of California Press, Berkeley, Calif., 1972, pp. 267-318. MR 0403987 (53:7796)
- R. B. Feinberg, Characterization of incidence algebras, (in preparation).
- D. S. Passman, Infinite group rings, Pure and Appl. Math., vol. 6, Dekker, New York, 1971. MR 47 #3500. MR 0314951 (47:3500)
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38
Retrieve articles in all journals with MSC: 16A38
Keywords: Chain, incidence algebra, polynomial identity, quasi-ordered set
Article copyright: © Copyright 1976 American Mathematical Society